# SDR REXA2015072700749

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 LEFT ENGINE PYLON, LOWER AFT HINGE FAIRING 433BB GOUGED ON AFT END.  REPLACED LEFT ENGINE PYLON LOWER AFT HINGE FAIRING SKIN IAW SRM 51-42-06 & 54-12-01.
